# SDR AALA201703319026

- Difficulty date: March 28, 2017
- Submitted: April 1, 2017
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug MD 83
- Aircraft serial: 53566
- Aircraft time: 54,802 hours, 26,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD DETACHABLE EMERGENCY LIGHT TOP LATCH BROKEN. REMOVED AND REPLACED EMERGENCY LIGHT IAW AMM 33-53-00. THE AIRCRAFT WAS NOT GROUNDED.
